# SDR AALA202303286828

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A320*
- Aircraft serial: 3881
- Aircraft time: 46,690 hours, 17,241 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXCESSIVE FORCE REQUIRED TO OPEN/CLOSE THE FLIGHT DECK DOOR IN FLIGHT. MAINTENANCE FOUND THE DOOR TRIM LOOSE AND SECURED IT AS REQUIRED.
